# SDR SWAA061923

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 26,847 hours, 15,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT ON TAKEOFF, DID NOT DEPLOY.  RE-INSTALLED EVAC SLIDE PER MM.
